# SDR CA120417003

- Difficulty date: April 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 6220 · Main Rotor Head
- Part: Barrel Nut
- Part number: NAS577C4P
- Condition: Misinstalled
- Location: Main Rotor
- Part time: 183 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED MAINTENANCE FOR C OF A RENEWAL INSPECTION THE BARREL NUTS, EIGHT OF THEM ON ALL FOUR OF THE MAIN ROTOR GRIP ASSY, WERE FOUND INSTALLED BACKWARD.
